# SDR AALA202109308679

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737*
- Aircraft serial: 31205
- Aircraft time: 20,716 hours, 8,050 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 WINDOW WILL NOT OPEN. LUBRICATED WINDOW TRACK IAW AMM 56-12-11, OPS CHECK GOOD.
